# SDR DALA2024112611217

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 75,908 hours, 32,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Degraded
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 A.A. IN REFERENCE TO AMDS 5740-01145-07G STEP 2 DEGRADATED END POTTING ON SLAT NO.7 INBD EDGE AT RH WING.CORRECTIVE ACTION: SUMMARY OF NRC 00052: SLAT NO.7 INBD EDGE AT RH WING WAS REPAIRED PER B757-200 SRM 57-43-02-2R PROCEDURE 1 REPAIR 1. (0678800)
